Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 28, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 6, 2011, 3:00 PM CDT. It took effect at Oct 7, 2011, 1:00 AM CDT. It was in force for 40 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2011, 3:00 PM CDT (20:00 UTC)
- In effect from
- Oct 7, 2011, 1:00 AM CDT
- Expired
- Oct 8, 2011, 5:20 PM CDT
- In force
- 40 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
648 WHUS74 KMOB 062000 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 300 PM CDT THU OCT 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT SATURDAY... .HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA. WITH THIS PATTERN...A GENERAL MODERATE TO STRONG EASTERLY FLOW EXPECTED FOR THE LATE WEEK AND INTO THE WEEKEND. GMZ630-650-655-670-675-070400- /O.NEW.KMOB.SC.Y.0028.111007T0600Z-111009T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 300 PM CDT THU OCT 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT SATURDAY. * WINDS: EAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS. * SEAS: SEAS BUILDING TO 5 TO 8 FEET WELL OFFSHORE. BAY WATERS BECOMING ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
652 WHUS74 KMOB 070337 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1037 PM CDT THU OCT 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT SATURDAY... .HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA. WITH THIS PATTERN...A GENERAL MODERATE TO STRONG EASTERLY FLOW EXPECTED FOR THE LATE WEEK AND INTO THE WEEKEND. GMZ630-650-655-670-675-071200- /O.CON.KMOB.SC.Y.0028.111007T0600Z-111009T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1037 PM CDT THU OCT 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS: EAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS BY EARLY FRIDAY MORNING. * SEAS: SEAS BUILDING TO 5 TO 8 FEET WELL OFFSHORE. BAY WATERS BECOMING ROUGH...ESPECIALLY OVER THE WESTERN PORTIONS OF THE NORTHWEST FLORIDA BAYS...AS WELL AS THE SOUTHERN PORTION OF MOBILE BAY AND THE MISSISSIPPI SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
749 WHUS74 KMOB 070922 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 422 AM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM FRIDAY TO 7 PM CDT SATURDAY... .HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA. WITH THIS PATTERN...A GENERAL MODERATE TO STRONG EASTERLY FLOW EXPECTED FOR THE LATE WEEK AND INTO THE WEEKEND. GMZ630-650-655-670-675-071730- /O.CON.KMOB.SC.Y.0028.000000T0000Z-111009T0000Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 422 AM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS: EAST WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS BY EARLY FRIDAY MORNING. * SEAS: SEAS BUILDING TO 5 TO 8 FEET WELL OFFSHORE. BAY WATERS BECOMING ROUGH...ESPECIALLY OVER THE WESTERN PORTIONS OF THE NORTHWEST FLORIDA BAYS...AS WELL AS THE SOUTHERN PORTION OF MOBILE BAY AND THE MISSISSIPPI SOUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
530 WHUS74 KMOB 071654 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1154 AM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY... .HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA. WITH THIS PATTERN...A STRONG EASTERLY FLOW WILL CONTINUE OVER THE COASTAL WATERS THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY BY EARLY MONDAY. GMZ630-650-655-670-675-080100- /O.EXT.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1154 AM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: EAST WINDS OF AROUND 20 TO 25 KNOTS WILL CONTINUE THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY AND INCREASING TO 25 TO 30 KNOTS AT TIME SATURDAY NIGHT THROUGH SUNDAY NIGHT. * SEAS: SEAS INITIALLY RANGING FROM 6 TO 8 FEET WELL OFFSHORE THIS AFTERNOON AND TONIGHT...BUILDING TO AS MUCH AS 8 TO 11 FEET WELL OFFSHORE BY THE END OF THE WEEKEND. BAY WATERS ROUGH TO OCCASIONALLY VERY ROUGH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
232 WHUS74 KMOB 072353 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 653 PM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY... .STRONG HIGH PRESSURE BUILDING SOUTHWARD ALONG THE EASTERN SEABOARD COMBINED WITH AN AREA OF LOW PRESSURE MOVING SLOWLY NORTHWARD NEAR THE SOUTH FLORIDA COAST WILL HELP MAINTAIN A STRONG EASTERLY WIND FLOW OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH EARLY NEXT WEEK. GMZ630-650-655-670-675-081100- /O.CON.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 653 PM CDT FRI OCT 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: EAST WINDS OF AROUND 20 TO 25 KNOTS WILL CONTINUE THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY AND INCREASING TO 25 TO 30 KNOTS AT TIME SATURDAY NIGHT THROUGH SUNDAY NIGHT. * SEAS: SEAS INITIALLY RANGING FROM 6 TO 8 FEET WELL OFFSHORE THIS AFTERNOON AND TONIGHT...BUILDING TO AS MUCH AS 8 TO 11 FEET WELL OFFSHORE BY THE END OF THE WEEKEND. BAY WATERS ROUGH TO OCCASIONALLY VERY ROUGH BEGINNING LATE TONIGHT CONTINUING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
178 WHUS74 KMOB 080909 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 409 AM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY... .HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA. WITH THIS PATTERN...A STRONG EASTERLY FLOW WILL CONTINUE OVER THE COASTAL WATERS THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY BY EARLY MONDAY. GMZ630-650-655-670-675-081715- /O.CON.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 409 AM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: EAST WINDS OF AROUND 20 TO 25 KNOTS WILL CONTINUE THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY AND INCREASING TO AROUND 25 KNOTS THROUGH SUNDAY NIGHT. * SEAS: SEAS INITIALLY RANGING FROM 6 TO 8 FEET WELL OFFSHORE THIS AFTERNOON AND TONIGHT...BUILDING TO AS MUCH AS 8 TO 11 FEET WELL OFFSHORE BY THE END OF THE WEEKEND. BAY WATERS ROUGH TO OCCASIONALLY VERY ROUGH BEGINNING LATE TONIGHT CONTINUING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
617 WHUS74 KMOB 081606 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1106 AM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... .HIGH PRESSURE RIDGING SOUTH ACROSS THE EASTERN THIRD OF THE COUNTRY WILL REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND AS PRESSURES BEGIN TO LOWER WELL TO THE SOUTH OF THE MARINE AREA. THIS WILL MAINTAIN A STRONG EASTERLY FLOW OVER THE COASTAL WATERS THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY BY EARLY MONDAY. GMZ630-650-655-670-675-090030- /O.CON.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1106 AM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: EAST WINDS OF AROUND 20 TO 25 KNOTS WILL CONTINUE THROUGH LATE SATURDAY...BECOMING MORE NORTHEASTERLY AND INCREASING TO AROUND 25 KNOTS THROUGH SUNDAY NIGHT. * SEAS: SEAS INITIALLY RANGING FROM 6 TO 8 FEET WELL OFFSHORE THIS AFTERNOON AND TONIGHT...BUILDING TO AS MUCH AS 8 TO 11 FEET WELL OFFSHORE BY THE END OF THE WEEKEND. BAY WATERS ROUGH TO OCCASIONALLY VERY ROUGH BEGINNING LATE TONIGHT CONTINUING THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
311 WHUS74 KMOB 082220 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 520 PM CDT SAT OCT 8 2011 ...A GALE WARNING IS NOW IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 AM MONDAY MORNING... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS UNTIL 1 AM CDT MONDAY... .STRONG HIGH PRESSURE BUILDING SOUTHWARD ALONG THE ATLANTIC SEABOARD COMBINED WITH AN AREA OF LOW PRESSURE OVER THE LOWER GULF MOVING SLOWLY NORTHWARD WILL CONTINUE TO HELP MAINTAIN A STRONG EASTERLY WIND FLOW OVER THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS THROUGH LATE SUNDAY NIGHT. GMZ630-650-655-091200- /O.CAN.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/ /O.NEW.KMOB.SC.Y.0029.111009T0000Z-111010T0600Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 520 PM CDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. * WINDS: EAST WINDS 25 TO 30 KNOTS WITH OCCASIONALLY GUSTS TO 35 KNOTS THROUGH LATE SUNDAY NIGHT. * SEAS: SEAS BUILDING TO 6 TO 8 FEET OUT TO 20 NM THROUGH LATE SUNDAY NIGHT. BAY WATERS ROUGH TO VERY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-091200- /O.UPG.KMOB.SC.Y.0028.000000T0000Z-111010T0600Z/ /O.NEW.KMOB.GL.W.0004.111009T0000Z-111010T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 520 PM CDT SAT OCT 8 2011 ...GALE WARNING IN EFFECT UNTIL 1 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: EAST WINDS INCREASING TO 30 TO 35 KNOTS WITH HIGHER GUSTS THROUGH LATE SUNDAY NIGHT. * SEAS: SEAS WILL BUILD TO 10 TO 14 FEET THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 6, 4:30 AM CDT, 10 hours 30 minutes earlier.
Area forecast discussion, Oct 6, 4:30 AM CDT, 10 hours 30 minutes before
AREA FORECAST DISCUSSION...CORRECTED FIRE TEXT... NATIONAL WEATHER SERVICE MOBILE AL 430 AM CDT THU OCT 6 2011 .SHORT TERM...(TODAY AND TONIGHT)FORECAST AREA TO REMAIN UNDER THE INFLUENCE OF A LARGE UPPER HIGH CENTERED FROM THE TENNESSEE VALLEY TO THE WABASH VALLEY. LOW LEVEL EASTERLY FLOW AROUND THE SURFACE HIGH CENTERED NEAR THE DELMARVA WILL GRADUALLY BRING INCREASING HUMIDITY TO THE AREA. SCATTERED CLOUDS DEVELOPING LATER THIS AFTERNOON WILL NOT AFFECT THE HIGHS AND AM EXPECTING MOSTLY MID 80S AROUND THE AREA. /11 .LONG TERM...BY 12Z FRI HIGH AMPLITUDE MID TO UPPER RIDGE OF HIGH PRES CONTINUES TO DOMINATE MUCH OF THE EASTERN CONUS WITH A VERY BROAD SFC RIDGE STRETCHING FROM THE EASTERN CANADIAN PROVINCES AND GREAT LAKES REGION AND SOUTHWARD OVER MUCH OF THE EASTERN CONUS EAST OF THE MS RIVER VALLEY TO WELL OFFSHORE EAST OF OF THE ATLANTIC SEABOARD AND SOUTH OF THE NORTHERN GULF COAST. THIS RIDGE IS PROGGED TO REMAIN IN PLACE THROUGH SAT THEN SLOWLY ERODE FROM SOUTH TO NORTH AS A DEVELOPING AREA OF LOW PRESSURE SOUTH OF THE FL PENSACOLA BEGINS TO SHIFT NORTHWARD. ALL MODELS ARE IN SIMILAR AGREEMENT WITH THIS PATTERN WITH THE GFS SOMEWHAT OF AN OUTLIER TRACKING THIS SYSTEM MOSTLY ALONG THE EAST COAST OF THE FL PENINSULA. LATEST GUIDANCE FROM HPC CONTINUES TO TRACK THIS SYSTEM ALONG THE WEST COAST OF FL MOVING INLAND NEAR THE FL BIG BEND. FURTHER WEST MAIN CONCERN WITH THIS PATTERN CONTINUES TO BE A TIGHTENING PRES OVER MUCH OF THE NORTHERN GULF EAST OF THE MS RIVER AFFECTING MOSTLY THE COASTAL ZONES OF THE CWFA WITH GUSTY EASTERLY WINDS WITH SLIGHT CHANCE TO CHANCE POPS LATER IN THE WEEKEND AND EARLY NEST WEEK. BETTER MOISTURE BEGINS TO ADVECT WEST AND NORTH OVER EASTERN AND COASTAL AREAS OF THE CWFA BY LATE SAT INTO SUN CONTINUING THROUGH MIDWEEK. THIS MOISTURE IS COUPLED WITH BETTER MID LEVEL FORCING BY SUN MOSTLY OVER EASTERN SECTIONS OF THE CWFA SHIFTING WEST ACROSS THE NORTH CENTRAL GULF REGION THROUGH MIDWEEK OR WED. BY LATE IN THE PD THE BETTER MOISTURE AND LIFT SHIFTS WEST TO THE WESTERN GULF WITH ANOTHER AREA OF LOW PRESSURE POSSIBLY FORMING OR REFLECTING OVER THE WESTERN GULF BY THU NEXT WEEK... EVENTUALLY SHIFTING NORTH AND EAST LATE IN THE WEEK AS NEXT LONG WAVE TROF BEGINS TO MOVE EAST OF THE CENTRAL CONUS. WITH THIS PATTERN EXPECT INCREASING CLOUDINESS GENERALLY FROM EAST TO WEST BEGINNING LATE IN THE WEEK CONTINUING THROUGH THE WEEKEND AND EARLY NEXT WEEK. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE SYSTEM WITH BEGIN TO MOVE ACROSS THE CWFA BY LATE SAT INTO SUN WITH THE BEST COVERAGE OCCURRING NEAR THE COAST AND OFFSHORE. PERIODS OF HEAVY RAIN AND GUSTY WINDS AT 25 TO 35 MPH LOOKS TO THE BE THE MAIN CONCERN WITH THE STRONGER THUNDERSTORMS OVER THE WEEKEND AND INTO NEXT WEEK. AS FOR TEMPS WILL LEAN TOWARDS THE 00Z MEX GUIDANCE FOR HIGHS AND LOWS THROUGH THE FORECAST PD. 32/EE && .AVIATION...ONLY THING EXPECTED TO SPOIL VFR CONDITIONS THROUGH THE NEXT 24 HOURS MAY BE SOME ISOLATED PATCHES OF GROUND FOG LATE TONIGHT. NOT EXPECTING ANY PERSISTENT OR WIDESPREAD CEILING UNTIL FRIDAY NIGHT AND THEN THEY SHOULD BE MAINLY MID AND HIGH LEVEL. /11 && .MARINE...EASTERLY WINDS TO THE SOUTH OF THE SOUTHERN REACHES OF THE MARINE FORECAST AREA WERE AROUND 15 KNOTS IN THE PRE-DAWN HOURS. ECMWF IS THE MODEL OF CHOICE AS ITS BEEN REASONABLY CONSISTENT AS OF LATE. A SUB-TROPICAL LOW IS EXPECTED TO DEVELOP AND MOVE NORTH THEN NORTHEAST OVER THE EASTERN GULF. THIS WILL BRING INCREASING EASTERLY WINDS...LIKELY REACHING SMALL CRAFT ADVISORY LEVELS AFTER MIDNIGHT TONIGHT BEYOND 20NM OUT. WINDS SHOULD MOSTLY REMAIN AT SCA LEVELS THROUGH MONDAY AS THEY BACK TO THE NORTHEAST AS THE LOW MOVES NORTHEAST AND WEAKENS. HIGHEST SEAS WILL BE AT THE SOUTHERN LIMITS OF THE FORECAST AREA SINCE THIS AREA WILL HAVE THE LONGEST FETCH...MAY SEE SOME 10 FOOT SEAS BY SUNDAY BEYOND 40 MILES OUT AND 5 TO 8 FEET CLOSER IN. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLY STARTING DURING THE DAY FRIDAY OVER THE SOUTHERN AREAS...SPREADING OVER THE REST OF THE MARINE AREA THROUGH THE WEEKEND. ONCE SMALL CRAFT ADVISORIES ARE ISSUED...LIKELY LATER TODAY THEY SHOULD REMAIN IN EFFECT THROUGH MONDAY. /11 && .FIRE WEATHER...AFTERNOON RELATIVE HUMIDITIES WILL RANGE BETWEEN 30 TO 35 PERCENT FOR MOST INLAND AREAS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA FOR 2 TO 3 HOURS OR LIMITED DURATION. ERC VALUES ARE BELOW 35 UNITS. DISPERSION VALUES REMAIN MOSTLY MARGINAL THIS AFTERNOON. AS A RESULT NO FIRE WEATHER WATCHES OR WARNINGS ARE EXPECTED FOR SOUTHWEST ALABAMA OR NORTHWEST FLORIDA THROUGH THIS AFTERNOON. FOR LATE IN THE PERIOD BETTER LOW LEVEL MOISTURE WILL ADVECT ACROSS THE REGION RESULTING IN AFTERNOON RELATIVE HUMIDITY VALUES ABOVE 35 PERCENT OR CRITICAL THRESHOLDS. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 84 59 84 63 / 00 05 05 00 PENSACOLA 84 64 83 66 / 05 10 10 05 DESTIN 82 65 83 68 / 05 10 10 20 EVERGREEN 84 54 83 58 / 00 05 00 05 WAYNESBORO 84 53 85 58 / 00 05 00 00 CAMDEN 84 53 84 57 / 00 05 00 00 CRESTVIEW 85 56 84 62 / 00 10 05 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 6, 6:03 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 603 AM CDT THU OCT 6 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 603 AM CDT THU OCT 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT INCREASING EASTERLY WINDS OVER THE OFFSHORE WATERS LATER TODAY WILL BUILD SEAS OF 3 TO 5 FEET. WINDS OVER THE OFFSHORE WATERS BECOMING 20 TO 25 KNOTS AFTER MIDNIGHT. SMALL CRAFT ADVISORIES WILL BE ISSUED LATER TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EASTERLY WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL PERSIST OVER THE COASTAL WATERS... BECOMING NORTHEAST BY SUNDAY. SEAS BUILDING TO AROUND 10 FEET WELL OFFSHORE OVER THE WEEKEND AND 5 TO 8 FEET NEAR SHORE. SMALL CRAFT ADVISORIES WILL LIKELY BE IN EFFECT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY.
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.